Symmetric reflected diffusions
Annales de l'I.H.P. Probabilités et statistiques, Volume 30 (1994) no. 1, p. 13-62
@article{AIHPB_1994__30_1_13_0,
     author = {Pardoux, \'Etienne and Williams, R. J.},
     title = {Symmetric reflected diffusions},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {30},
     number = {1},
     year = {1994},
     pages = {13-62},
     zbl = {0794.60078},
     mrnumber = {1262891},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1994__30_1_13_0}
}
Pardoux, E.; Williams, R. J. Symmetric reflected diffusions. Annales de l'I.H.P. Probabilités et statistiques, Volume 30 (1994) no. 1, pp. 13-62. http://www.numdam.org/item/AIHPB_1994__30_1_13_0/

[1] R.F. Bass and P. Hsu, The Semimartingale Structure of Reflecting Brownian Motion, Proc. Amer. Math. Soc., Vol. 108, 1990, pp. 1007-1010. | MR 1007487 | Zbl 0694.60075

[2] R.F. Bass and P. Hsu, Some Potential Theory for Reflecting Brownian Motion in Hölder and Lipschitz Domains, Ann. Prob., Vol. 19, 1991, pp. 486-508. | MR 1106272 | Zbl 0732.60090

[3] A. Bensoussan and J.L. Lions, Applications of Variational Inequalities in Stochastic Control, North-Holland, Amsterdam, 1982 (transl. of a book published in French, Dunod, Paris, 1978). | MR 653144 | Zbl 0478.49002

[4] E.A. Carlen, Conservative diffusions, Comm. Math. Physics, Vol. 94, 1984, pp. 293- 315. | MR 763381 | Zbl 0558.60059

[5] P. Cattiaux and C. Léonard, Minimization of the Kullback Information of Diffusion Processes, Ann. Inst. Henri Poincaré, Vol. 30, 1994, pp. 83-132. | Numdam | MR 1262893 | Zbl 0790.60032

[6] Z.Q. Chen, On Reflecting Diffusion Processes and Skorokhod Decompositions, Probability Theory and Related Fields, Vol. 94, 1993, pp. 281-315. | MR 1198650 | Zbl 0767.60074

[7] Z.Q. Chen, P.J. Fitzsimmons and R.J. Williams, Reflecting Brownian Motions: Quasimartingales and Strong Caccioppoli Sets, Potential Analysis, Vol. 2, 1993, pp. 219-243. | MR 1245240 | Zbl 0812.60065

[8] R. Dautray and J.L. Lions, Mathematical Analysis and Numerical Methods for Science and Technology, Vol. 5, Evolution Problems I, Springer-Verlag, 1991 (transl. of a book published in French, Masson, Paris, 1985). | MR 1156075 | Zbl 0755.35001

[9] M. Fukushima, Dirichlet Forms and Markov Processes, Kodansha, North-Holland, Amsterdam, 1980. | MR 569058 | Zbl 0422.31007

[10] M. Fukushima, Energy Forms and Diffusion Processes, in Mathematics and Physics-Lectures on Recent Results, Vol. 1, L. STREIT Ed., World Scientific, Singapore- Philadelphia, 1985. | MR 849343 | Zbl 0676.60071

[11] L. Hörmander, The Analysis of Linear Partial Differential Operators III, SpringerVerlag, Berlin, 1985. | MR 781536 | Zbl 0601.35001

[12] J. Jacod and A.N. Shiryaev, Limit Theorems for Stochastic Processes, Springer-Verlag, Berlin-Heidelberg, 1987. | MR 959133 | Zbl 0635.60021

[13] P.W. Jones, Quasiconformal Mappings and Extendability of Functions in Sobolev Spaces, Acta Math., Vol. 147, 1981, pp. 71-88. | MR 631089 | Zbl 0489.30017

[14] I. Karatzas and S.E. Shreve, Brownian Motion and Stochastic Calculus, Springer-Verlag, New York, 1988. | MR 917065 | Zbl 0638.60065

[15] T.G. Kurtz, Approximation of Population Processes, CBMS-NSF Regional Conference Series in Applied Math., SIAM, Philadelphia, PA, 1981. | MR 610982 | Zbl 0465.60078

[16] T.G. Kurtz and Ph. Protter, Weak Limit Theorems for Stochastic Integrals and Stochastic Differential Equations, Ann. Prob., Vol. 19, 1991, pp. 1035-1070. | MR 1112406 | Zbl 0742.60053

[17] P.L. Lions and A.S. Sznitman, Stochastic Differential Equations with Reflecting Boundary Conditions, Comm. Pure Appl. Math., Vol. 37, 1984, pp. 511-537. | MR 745330 | Zbl 0598.60060

[18] T.J. Lyons and W.A. Zheng, A Crossing Estimate for the Canonical Process on a Dirichlet Space and a Tightness Result, Colloque Paul Lévy sur les Processus Stochastiques, Astérisque, Vol. 157-158, 1988, pp. 249-271. | Zbl 0654.60059

[19] P.A. Meyer and W.A. Zheng, Tightness Criteria for Laws of Semimartingales, Ann. Inst. Henri Poincaré, Vol. 20, 1984, pp. 357-372. | Numdam | MR 771895 | Zbl 0551.60046

[20] P.A. Meyer and W.A. Zheng, Construction de processus de Nelson reversibles, Séminaire de Probabilités XIX, Lecture Notes in Math., Vol. 1123, Springer-Verlag, Berlin-Heidelberg-New York, 1985, pp. 12-26. | Numdam | MR 889465 | Zbl 0564.60075

[21] J.R. Norris, Construction of Diffusions with a Given Density, in Stochastic Calculus in Application, J. R. NORRIS Ed., Pitman Research Notes in Math., Vol. 197, Longman, Harlow, U.K., 1988. | MR 995471 | Zbl 0664.60077

[22] E. Pardoux, Grossissement d'une filtration et retournement du temps d'une diffusion, Séminaire de Probabilités XX, Lectures Notes in Math., Vol. 1204, Springer-Verlag, Berlin-Heidelberg, 1986, pp. 48-55. | Numdam | MR 942014 | Zbl 0607.60042

[23] P. Protter, Stochastic Integration and Differential Equations: a New Approach, Springer, 1990. | MR 1037262 | Zbl 0694.60047

[24] E.M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton University Press, 1970. | MR 290095 | Zbl 0207.13501

[25] D.W. Stroock and S.R.S. Varadhan, Multidimensional Diffusion Processes, Springer-Verlag, New York, 1979. | MR 532498 | Zbl 0426.60069

[26] D.W. Stroock and S.R.S. Varadhan, Diffusion Processes with Boundary Conditions, Comm. Pure Appl. Math., Vol. 24, 1971, pp. 147-225. | MR 277037 | Zbl 0227.76131

[27] A.J. Veretennikov, On Strong Solutions and Explicit Formulas for Solutions of Stochastic Integral Equations, Math. USSR Sbornik, Vol. 39, 1981, pp. 387-403. | Zbl 0462.60063

[28] R.J. Williams, Reflected Brownian Motion: Hunt Process and Semimartingale Representation, to appear in Proceedings of the Barcelona Seminar on Stochastic Analysis, D. NUALART, M. SANZ SOLÉ Eds., Progress in Probability Series, Vol. 32, 1993, Birkhäuser, Boston. | MR 1265051 | Zbl 0844.60051

[29] R.J. Williams and W. Zheng, On Reflecting Brownian Motion - a Weak Convergence Approach, Ann. Inst. Henri Poincaré, Vol. 26, 1990, pp. 461-488. | Numdam | MR 1066089 | Zbl 0704.60081

[30] W.A. Zheng, Tightness Results for Laws of Diffusion Processes, Application to Stochastic Mechanics, Ann. Inst. Henri Poincaré, Vol. 21, 1985, pp. 103-124. | Numdam | MR 798890 | Zbl 0579.60050